# SDR AALA201806049030

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51626
- Condition: Corroded
- Location: Bs 365.25-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOOR SUPPORT, BETWEEN BS 365.25 - 377, RBL 45.55.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
